Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 16, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 22, 2011, 10:08 PM CDT for Adair County, Sullivan County, Missouri. It was in force for 37 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2011, 10:08 PM CDT (03:08 UTC)
- Expired
- Mar 22, 2011, 10:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, MO, Sullivan County, MO
The radar
The Des Moines radar (KDMX), 195 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 10:13 PM CDT | TSTM WND DMG | Reger, MO | OUTBUILDING DESTROYED |
| Mar 22, 10:22 PM CDT | HAIL 0.88 | Milan, MO | |
| Mar 22, 10:25 PM CDT | HAIL 0.88 | Green City, MO | |
| Mar 22, 10:27 PM CDT | HAIL 1 | Green Castle, MO | QUARTER SIZED HAIL COVERING THE GROUND |
| Mar 22, 10:30 PM CDT | TSTM WND GST 65 | Green Castle, MO | WINDS ESTIMATED BETWEEN 60 AND 70 MPH. 3/4 INCH DIAMETER HAIL OBSERVED AS WELL. |
| Mar 22, 10:30 PM CDT | HAIL 0.88 | Green Castle, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 8:35 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 418 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 787 m²/s²
- 0-3 km storm-relative helicity
- 972 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
913
WUUS53 KEAX 230308
SVREAX
MOC001-211-230345-
/O.NEW.KEAX.SV.W.0016.110323T0308Z-110323T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT TUE MAR 22 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAIR COUNTY IN NORTHEAST MISSOURI...
SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1045 PM CDT
* AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6
MILES WEST OF MILAN...AND MOVING EAST AT 65 MPH. THIS STORM HAS HAD
A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
MILAN...KIRKSVILLE...GREEN CITY...NOVINGER...BRASHEAR...GREEN
CASTLE...MILLARD...KIRKSVILLE REGIONAL AND GIBBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4004 9256 4008 9335 4032 9330 4034 9235
4004 9234
TIME...MOT...LOC 0307Z 273DEG 57KT 4018 9320
WIND...HAIL 60MPH 1.00IN
$$
CDB4 follow-up statements
698
WWUS53 KEAX 230316
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 PM CDT TUE MAR 22 2011
MOC001-211-230345-
/O.CON.KEAX.SV.W.0016.000000T0000Z-110323T0345Z/
ADAIR MO-SULLIVAN MO-
1016 PM CDT TUE MAR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SULLIVAN AND ADAIR COUNTIES UNTIL 1045 PM CDT...
AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED
NEAR MILAN...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...GREEN CITY...NOVINGER...BRASHEAR...GREEN CASTLE...
MILLARD...KIRKSVILLE REGIONAL AND GIBBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4004 9256 4011 9319 4032 9314 4034 9235
4004 9235
TIME...MOT...LOC 0315Z 267DEG 54KT 4020 9306
WIND...HAIL 70MPH 1.50IN
$$
CDB090
WWUS53 KEAX 230326
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 PM CDT TUE MAR 22 2011
MOC001-211-230345-
/O.CON.KEAX.SV.W.0016.000000T0000Z-110323T0345Z/
ADAIR MO-SULLIVAN MO-
1026 PM CDT TUE MAR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SULLIVAN AND ADAIR COUNTIES UNTIL 1045 PM CDT...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED
NEAR GREEN CITY...OR 10 MILES EAST OF MILAN...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...NOVINGER...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL
AND GIBBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4004 9256 4011 9319 4032 9314 4034 9235
4004 9235
TIME...MOT...LOC 0326Z 267DEG 54KT 4021 9285
WIND...HAIL 70MPH 1.50IN
$$
CDB247 WWUS53 KEAX 230336 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1036 PM CDT TUE MAR 22 2011 MOC211-230346- /O.CAN.KEAX.SV.W.0016.000000T0000Z-110323T0345Z/ SULLIVAN MO- 1036 PM CDT TUE MAR 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SULLIVAN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA. LAT...LON 4011 9235 4018 9286 4033 9285 4034 9235 TIME...MOT...LOC 0336Z 271DEG 45KT 4024 9271 $$ MOC001-230345- /O.CON.KEAX.SV.W.0016.000000T0000Z-110323T0345Z/ ADAIR MO- 1036 PM CDT TUE MAR 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ADAIR COUNTY UNTIL 1045 PM CDT... AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR NOVINGER...OR 11 MILES WEST OF KIRKSVILLE...MOVING EAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... KIRKSVILLE AND BRASHEAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4011 9235 4018 9286 4033 9285 4034 9235 TIME...MOT...LOC 0336Z 271DEG 45KT 4024 9271 WIND...HAIL 70MPH 1.00IN $$ CDB
758 WWUS53 KEAX 230345 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1045 PM CDT TUE MAR 22 2011 MOC001-230354- /O.EXP.KEAX.SV.W.0016.000000T0000Z-110323T0345Z/ ADAIR MO- 1045 PM CDT TUE MAR 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAIR COUNTY HAS BEEN REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN ADAIR COUNTY UNTIL 1115 PM CDT. LAT...LON 4011 9235 4018 9286 4033 9285 4034 9235 TIME...MOT...LOC 0344Z 271DEG 45KT 4023 9258 $$ CDB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 8:48 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Mar 22, 8:48 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 848 PM CDT TUE MAR 22 2011 .UPDATE... EARLIER SEVERE THREAT...WITH AN EYE TOWARDS SUPERCELLS ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI...LOOKS TO HAVE HAS DISSIPATED THIS EVENING...BUT HAS BEEN REPLACED BY A THREAT FOR A SEVERE WEATHER FROM THE PROGRESSIVE LINE OF STORMS MOVING EAST ACROSS NORTHERN MISSOURI. THE BACK BUILDING LINE OF STORMS LOOK TO BE THE RESULT OF THE COLD FRONT CATCHING UP WITH THE DRYLINE IN NORTHERN MISSOURI...BUT THE EXTENT TO WITCH IT CAN BACK BUILD WILL BE LIMITED BY THE DRY AIR MOVING IN ALOFT. BASED ON HOW THE STORM LINE AXIS CROSSES THE DRY LINE ALOFT...THOUGHTS ARE THAT THIS SHOULD LIMIT STORM DEVELOPMENT TO AREAS ALONG AND NORTH OF HIGHWAY 36 FROM ST JOSEPH TO MACON. A NEW TORNADO WATCH BOX /NUMBER 54/ HAS BEEN ISSUED FOR PARTS OF NORTHERN MISSOURI ALONG AND NORTH OF HIGHWAY 36 TO COVER THE THREAT FROM THE SEVERE STORMS THAT MIGHT OCCUR. CUTTER && .DISCUSSION... SHORT RANGE (WEDNESDAY THROUGH THURSDAY)... THE SHORTWAVE...THAT WILL BRING POTENTIALLY SEVERE WEATHER THIS EVENING TO THE REGION...WILL HAVE SCOOTED OFF TO THE EAST BY WEDNESDAY MORNING. WITH THE SHORTWAVE PASSAGE TONIGHT...WILL COME A COLD FRONT WHICH WILL LEAVE THE FORECAST REGION ON THE COLD SIDE OF THE FRONT STARTING WEDNESDAY. HOWEVER...EVEN WITH A PERSISTENT NORTHWEST WIND...TEMPERATURES WILL LIKELY STILL BE ABLE TO RANGE ABOVE NORMAL OWING TO THE INSOLATION...THE SIGNIFICANT DOWN SLOPE COMPONENT TO THAT NORTHWESTERLY WIND FIELD...AND MIXING IN THE BOUNDARY LAYER WITH THE STILL GUSTY WIND. HOWEVER...DID TRIM TEMPERATURES ON THE IOWA BORDER WHERE SOME THICK CLOUD COVER MAY WORK IN LATE IN THE DAY. FOR THURSDAY...ZONAL FLOW ACROSS THE SOUTHERN HALF OF THE CONUS WILL PUSH A SHORTWAVE RIDGE INTO THE CENTRAL PLAINS...HOWEVER UNDER THIS RIDGE A SURFACE HIGH -FROM CENTRAL CANADA- WILL BE SPREADING ACROSS THE NORTHERN AND CENTRAL PLAINS. THIS WILL TAKE THE NORTHWESTERLY WIND OF WEDNESDAY AND BACK IT TO THE NORTH...ALLOWING THE COLD AIR OF THE SURFACE HIGH TO HAVE A MUCH MORE SIGNIFICANT EFFECT ON OUR FORECAST...PUSHING AFTERNOON HIGHS AND OVERNIGHT LOWS TO BELOW SEASONALLY NORMAL VALUES. OTHERWISE...SHORTWAVE MOVING THROUGH THE ROCKIES THURSDAY SHOULD RESULT IN SUFFICIENT MOISTURE RETURN ON THE BACK SIDE OF THE SHORTWAVE RIDGE TO ALLOW SOME SHOWERS ACROSS THE FORECAST REGION THURSDAY NIGHT ON MODEST ISENTROPIC LIFT. CUTTER MEDIUM RANGE (FRIDAY THROUGH TUESDAY)... LATEST RUNS OF THE MEDIUM RANGE MODELS HAVE CONTINUED TO CONVERGE ON A GENERAL SOLUTION FOR THE WEEKEND...WHICH IN A WORD CAN BE DESCRIBED AS...COLD. BLOCKING PATTERN ACROSS THE FAR NORTHERN CONUS AND CANADA WILL REMAIN FAR ENOUGH NORTH TO NOT IMPEDE THE ZONAL FLOW ACROSS THE SOUTHERN TWO THIRDS OF THE CONUS. THIS WILL ALLOW SHORTWAVES TO CONTINUE TO ZIP EAST ACROSS THE NATION...WHILE COLD AIR FILTERS SOUTH FROM CANADA. THIS HAS ALSO RESULTED IN A BETTER AGREEMENT AMONG MODELS AS TO THE TIMING OF THE SHORTWAVES MOVING THROUGH THE ZONAL FLOW FOR THE WEEKEND. WITH HIGHER CONFIDENCE IN TIMING THESE WAVES...HAVE CHANCE POPS IN THROUGH THE DAY FRIDAY WITH THE CONTINUED WARM AIR ADVECTION ADVERTISED AHEAD AS THE SHORTWAVE IN THE ROCKIES ORGANIZES. BY SATURDAY THE WAVE WILL HAVE EXITED THE ROCKIES...BUT LOOKS TO BE SLIDING EAST JUST FAR ENOUGH SOUTH TO WARRANT LIMITING CHANCE POPS FOR SATURDAY TO THE DAYLIGHT HOURS...AND TRIMMING THEM DOWN TO A LIMITED SLIGHT CHANCE SATURDAY NIGHT. THIS COULD MITIGATE ANY SNOW POTENTIAL...OWING TO THE PRECIPITATION BEING FOCUSED IN THE SLIGHTLY WARMER DAYLIGHT HOURS. HOWEVER...QUICKLY ON THE HEELS OF THE FRIDAY-SATURDAY SHORTWAVE WILL BE YET ANOTHER DISTURBANCE. THERE IS DECENT AGREEMENT ON THIS SECOND WAVE THAT IT WILL BE DEEPER AND FARTHER SOUTH...WHICH LOOKS REASONABLE GIVEN THE WAY THE SURFACE HIGH IS PRESSING SOUTH INTO THE PLAINS STATES. THIS WAVE COULD STILL BRING MORE RAIN AND OR SNOW TO THE FORECAST REGION SUNDAY NIGHT IN TO MONDAY MORNING. LASTLY...ON THE FAR SIDE OF THE WEEKEND...COOL TEMPERATURES LOOK TO PERSIST AT THIS TIME AS THE COLD SURFACE HIGH WILL STILL BE OOZING ACROSS THE PLAINS. CUTTER && .AVIATION... FOR THE 00Z TAFS...HAVE KEPT VICINITY THUNDER IN THE KMCI AND KSTJ TERMINALS THIS EVENING OWING TO THE FEW STORMS SEEN ON RADAR AT THIS TIME...BUT IN ALL LIKELIHOOD NOTHING WILL EFFECT EITHER OF THE KANSAS CITY TERMINALS /OR KSTJ/ FOR THE REMAINDER OF THE EVENING HOURS. EXPECT THE GUSTY WIND TO TURN TO THE WEST AND NORTHWEST OVERNIGHT AS THE COLD FRONT MOVES THROUGH. WINDS SHOULD CALM A BIT WITH THE LOSS OF DAYTIME HEATING...BUT WHEN BOUNDARY LAYER MIXING KICKS BACK IN WEDNESDAY MORNING EXPECT A GUSTY NORTHWEST WIND TO THEN PREVAIL THROUGH THE DAY. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Mar 22, 7:11 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 711 PM CDT TUE MAR 22 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 711 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DIMINISH IN INTENSITY AND COVERAGE BY MID EVENING AS THEY SHIFT INTO NORTH CENTRAL TO NORTHEAST MISSOURI. THUNDERSTORM ACTIVITY WILL MOVE OUT OF THE OUTLOOK AREA BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IN THE WAKE OF A COLD FRONT LATE TONIGHT...GUSTY NORTHWEST WINDS WILL USHER IN DRIER AIR INTO THE REGION. AS TEMPERATURES WARM BACK INTO THE 60S...THIS MAY LEAD TO A HEIGHTENED FIRE DANGER ACROSS CENTRAL MISSOURI WEDNESDAY AFTERNOON. OTHERWISE...LOOK FOR COLDER TEMPERATURES OVER THE WEEKEND WHICH MIGHT ALLOW FOR MINOR SNOW ACCUMULATIONS ALONG AND NORTH OF THE MISSOURI RIVER SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CUTTER
In the hours before
Local storm report, Mar 22, 9:45 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND DMG BRIMSON 40.14N 93.74W
03/22/2011 GRUNDY MO PUBLIC
3 INCH DIAMETER LIMB BROKEN OFF A TREE
&&
ABAILEYLocal storm report, Mar 22, 9:48 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
948 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST 6 W TRENTON 40.08N 93.72W
03/22/2011 E60.00 MPH GRUNDY MO AMATEUR RADIO
&&
ABAILEYLocal storm report, Mar 22, 9:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL TRENTON 40.08N 93.60W
03/22/2011 E1.50 INCH GRUNDY MO AMATEUR RADIO
&&
ABAILEYLocal storm report, Mar 22, 9:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL TRENTON 40.08N 93.60W
03/22/2011 E1.00 INCH GRUNDY MO TRAINED SPOTTER
&&
HMORGANLocal storm report, Mar 22, 10:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1005 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL GALT 40.13N 93.39W
03/22/2011 E0.75 INCH GRUNDY MO AMATEUR RADIO
&&
ABAILEYLocal storm report, Mar 22, 10:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL GALT 40.13N 93.39W
03/22/2011 E0.50 INCH GRUNDY MO TRAINED SPOTTER
&&
HMORGANThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:00 PM CDT | Special Weather Statement | EAX | Gentry, Harrison, Worth | 45 min |
| Mar 22, 8:09 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Worth | 51 min |
| Mar 22, 8:32 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry | 43 min |
| Mar 22, 8:58 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 47 min |
| Mar 22, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 33 min |
| Mar 22, 9:26 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 34 min |
| Mar 22, 9:39 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Sullivan | 36 min |
| Mar 22, 10:34 PM CDT | Special Weather Statement | EAX | Caldwell, Livingston, Ray | 41 min |
| Mar 22, 10:43 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 20 min |
| Mar 22, 10:52 PM CDT | Special Weather Statement | EAX | Sullivan | 23 min |
| Mar 22, 10:54 PM CDT | Special Weather Statement | EAX | Linn | 36 min |
| Mar 22, 11:01 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Sullivan | 29 min |
| Mar 22, 11:08 PM CDT | Special Weather Statement | EAX | Carroll, Linn, Livingston, Ray | 52 min |
| Mar 22, 11:29 PM CDT | Special Weather Statement | EAX | Adair | 31 min |
| Mar 23, 12:46 AM CDT | Special Weather Statement | EAX | Macon | 29 min |
| Mar 23, 12:50 AM CDT | Special Weather Statement | EAX | Randolph | 25 min |
| Mar 23, 1:11 AM CDT | Severe Thunderstorm Warning | EAX | Howard, Macon, Randolph | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.